# SDR UPS96220631

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E RIB TO SPAR ANGLE WS 127 CRACKED.  REMOVED, FAB'D AND INSTALLED ANGLE PER SRM 57-10-2, 57-10-3, 51-30-2, 51-10-2 AND DRAWING 69-20117.
